# SDR SWAA2022110160492

- Difficulty date: October 16, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BETWEEN BS 727E TO BS 747 AND LBL 22 APROX AT AFT CARGO COMPARTMENT 2022-517316 / [01] REPLACED COMPLETE SUPPORT ZEE LOC BETWEEN BS 727 TO BS 847 AND LBL 22 APROX AT AFT CARGO COMPARMENT IS DOCUMENTED ON TTG8Q00FHDSK SEE INDIVIDUALS SIGNOFF BELOW;[02] REPLACED COMPLETE SUPPORT ZEE LOC BETWEEN BS 727 TO BS 847 AND LBL 22 APROX AT AFT CARGO COMPARMENT IS DOCUMENTED ON TTG8Q00FHDSK . RII ; SEE INDIVIDUALS SIGNOFF BELOW.
